# SDR ASOA2019100193055

- Difficulty date: September 24, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N14105
- Make and model: Emb EMB-145XR
- Aircraft serial: 145649
- Aircraft time: 43,975 hours, 26,191 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D10019D08
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED HYDRAULIC #1 SYSTEM LOW QUANTITY MESSAGE IN FLIGHT. FLUID DEPLETING RAPIDLY. THE AIRCRAFT DIVERTED INTO BUF AND LANDED WITHOUT FURTHER INCICENT.MAINTENANCE INSPECTED FOUND A PERMASAGE FITTING LEAKING FORWARD OF THE WINGBOX. THE FITTING WAS SWAGED AND OPERATIONAL CHECKS WERE GOOD.
